I have suffered from an array of symptoms for several years and have yet to be dx'd. My test all come back "normal" yet I feel so horrible. A couple of weeks ago my primary prescribed Medrol dosepack to see if it would relieve any of my symptoms. I felt better than I had in years, it was amazing. I emphasize the was, because as soon as I finished the meds, my symptoms all came back. It has been a week now since I took the last dose and I now feel worse than ever. The fatigue is so bad, I can hardly hold my head up. I don't see my doc for another week. Is it typical for symptoms to reappear right away after stopping the 6 days of Medrol? I ask this question here because I believe my doc suspects amn autoimmune disorder of some kind.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.